# SDR CALA2014030390504

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 50,376 hours, 20,249 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN WITH REVERSER INDICATION FLASHING AMBER.  ENG 1 CREW COMMENTS ENG 1 REV ISOL FAULT, INOPERATIVE IAW MEL IAW PTT 3762002. HAD TO ADJUST LOCKING ACTUATOR TO GET SLEEVE TO LOCK OUT.  SUGGEST REPLACING LOCK ACT & RIG INBD SLEEVE OR TRY RIGGING SLEEVE FIRST.
